MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5532-G-509
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526)
Date of Event 12/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: a recall inquiry was requested on a triathlon insert.The patient is asymptomatic.Clinician review of provided medical records revealed and confirmed instability and rom issues.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remained implanted.Clinician review: a review of the provided medical records by a clinical consultant indicated: adverse event identified: patient complaint of pain and clicking and some apparent instability.Patient query as to potential of an implant recall.Hazards: none clearly related to implant.Conclusion of assessment: the patient appeared unhappy with her outcome and had ongoing pain, clicking and some instability requiring her to hang on to something.She wondered if her implants had been recalled.Based on the lot numbers no recall was found associated with her implants.The complaints appeared unrelated to the implants themselves.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: her medical records indicated that on (b)(6) 2020, on the left the rom was 0-90°, also with 1mm opening to varus stress and stable to valgus stress.There was a mild infusion and good strength.Clinician review revealed none clearly related to implant.The exact cause of the event could not be determined.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.It was reported that the customer was inquiring if the reported device is subject to a recall.Based on the review, none of these reported products have been involved in a recall.
 
Event or Problem Description
Patient would like to know if her implant are part of a recall.Patient is asymptomatic.Updated on 01apr2021 based on medical review: "until (b)(6) 2020 on the left the rom was 0-90°, also with 1mm opening to varus stress and stable to valgus stress.There was a mild infusion and good strength.".

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11724092
Report Number0002249697-2021-00731
Device Sequence Number3137889
Product Code MBH
UDI-Device Identifier07613327050776
UDI-Public07613327050776
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number5532-G-509
Device Catalogue Number5532-G-509
Device Lot Number91637218C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight100